Pacific Journal of Mathematics

Quasisimilarity of nests.

Kenneth R. Davidson and Domingo A. Herrero

Article information

Source
Pacific J. Math., Volume 138, Number 2 (1989), 243-257.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102650150

Mathematical Reviews number (MathSciNet)
MR996201

Zentralblatt MATH identifier
0633.47003

Subjects
Primary: 47D25
Secondary: 47A15: Invariant subspaces [See also 47A46] 47A55: Perturbation theory [See also 47H14, 58J37, 70H09, 81Q15]

Citation

Davidson, Kenneth R.; Herrero, Domingo A. Quasisimilarity of nests. Pacific J. Math. 138 (1989), no. 2, 243--257. https://projecteuclid.org/euclid.pjm/1102650150


Export citation

References

  • [1] K.R.Davidson, Similarity and compactperturbations ofnests algebras, J.Reine Angew. Math., (Crelle's Journal), 348(1984), 286-294.
  • [2] K.R.Davidson, Nest Algebras, Pitman Research Notes in Math., vol. 191, Longman Sci. Tech., Essex, U.K.1988.
  • [3] J. Dixmier, Etude surlesvarieteset lesoperateursdeJulia avec quelques appli- cations, Bull. Soc. Math. France, 77 (1949), 11-101.
  • [4] J. A. Erdos, Unitary invariantsfor nest algebras,Pacific J. Math., 23 (1967), 229-256.
  • [5] P. A. Fillmore and J. P. Williams, On operator ranges,Adv. in Math., 7 (1971), 254-281.
  • [6] D. R. Larson, Nest algebras and similarity transformation, Ann. Math., 121 (1985), 409-427.